Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maryamy

Spironolactone And Breast Growth

Recommended Posts

I have been on sprio for over a year. During that year, I have increased almost 2 cup sizes. While I have also gained some weight (which, for the first time in my life, is now settling around my waist instead of my thighs), it is not enough to make the cup increase to be expected. It seems like it could be a likely side effect of spiro.

So my question is: if I stop with spiro, will they shrink down? Or is just how things are?

Link to comment
Share on other sites

The cup size increase and weight gain are related to the increase in estrogen from spiro. I found that if I made sure to take both my daily doses before 3pm that I dropped the few pounds I had gained on spiro. But yes, if you lose the tummy weight the cup size is going to decrease too.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×